# SDR REXA2016101501933

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 21,707 hours, 14,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIPS FORWARD CABIN.  R&R FORWARD CABIN EMERGENCY FLOOR TRACK LIGHT IAW AMM 33-51-01.
